# SDR CA140120011

- Difficulty date: January 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 24,036 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 23,981 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ESN 892695 WAS REMOVED FOR A PROACTIVE OVERHAUL.  DURING THE FLOURESCENT PENETRANT INSPECTION OF THE HIGH PRESSURE TURBINE ROTOR BLADES, IT WAS DISCOVERED THAT QTY 1 BLADE HAD TRANSITION ZONE FORWARD COOLING CIRCUIT CRACKING.
